# SDR R61A2019111671257

- Difficulty date: November 7, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 11,605 hours, 7,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET AREA LH TRACK HAS CORROSION BETWEEN FR16 AND FR17. REPAIRED FWD WET AREA LH TRACK FR16 AND FR17 BY MEANS OF CUTTING OUT DAMAGE AND INSTALLING
REPAIR DOUBLERS REF EMB SRM 53-10-10-REPAIR03. A/C REMAINS IN CHECK
